Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

TMJ, torticollis, vomiting, nausea and headache post taking diazepam and codeine. Taken paracetamol. Remedy?

I suffer from tmj already and I was given diazepam and codeine medication for torticollis by the hopsital a couple of days ago. since taking them I haven t been able to keep anything down. last night i didn t take any because of the sickness but woke up this mornng feeling awful nauseus and had a terrible headache. I ve taken 2 paracetamols and more or less was sick straight away and it was bright orange liquid. I haven t eaten anything since yesterday afternoon which i brought up anyway.
Asked On : Mon, 14 May 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
it is likely the codeine is making you feel sick you are obviously very sensitive to it. you did the right thing stopping this medication and the symptoms should improve over the next 24-48hrs. your torticollis should also improve over a few days. heat compress, antiinflammatory medication, massage and physiotherapy can help with the symptoms.
Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor